On the pseudoachromatic number of a graph

V. Bhave

Fundamenta Mathematicae (1979)

  • Volume: 102, Issue: 3, page 159-164
  • ISSN: 0016-2736

How to cite


Bhave, V.. "On the pseudoachromatic number of a graph." Fundamenta Mathematicae 102.3 (1979): 159-164. <http://eudml.org/doc/211008>.

author = {Bhave, V.},
journal = {Fundamenta Mathematicae},
keywords = {Pseudoachromatic Number of a Graph},
language = {eng},
number = {3},
pages = {159-164},
title = {On the pseudoachromatic number of a graph},
url = {http://eudml.org/doc/211008},
volume = {102},
year = {1979},

AU - Bhave, V.
TI - On the pseudoachromatic number of a graph
JO - Fundamenta Mathematicae
PY - 1979
VL - 102
IS - 3
SP - 159
EP - 164
LA - eng
KW - Pseudoachromatic Number of a Graph
UR - http://eudml.org/doc/211008
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.